ISSN:
 2156-8472

eISSN:
 2156-8499

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Mathematical Control & Related Fields

September 2017 , Volume 7 , Issue 3

Select all articles

Export/Reference:

Quantification of the unique continuation property for the heat equation
Laurent Bourgeois
2017, 7(3): 347-367 doi: 10.3934/mcrf.2017012 +[Abstract](1048) +[HTML](9) +[PDF](443.2KB)
Boundary feedback stabilization of the monodomain equations
Tobias Breiten and Karl Kunisch
2017, 7(3): 369-391 doi: 10.3934/mcrf.2017013 +[Abstract](1118) +[HTML](14) +[PDF](1281.8KB)
Finite element approximation of sparse parabolic control problems
Eduardo Casas, Mariano Mateos and Arnd Rösch
2017, 7(3): 393-417 doi: 10.3934/mcrf.2017014 +[Abstract](1378) +[HTML](13) +[PDF](795.2KB)
Neumann boundary feedback stabilization for a nonlinear wave equation: A strict $H^2$-lyapunov function
Martin Gugat, Günter Leugering and Ke Wang
2017, 7(3): 419-448 doi: 10.3934/mcrf.2017015 +[Abstract](1374) +[HTML](16) +[PDF](539.3KB)
Existence of optimal solutions to lagrange problem for a fractional nonlinear control system with riemann-liouville derivative
Dariusz Idczak and Rafał Kamocki
2017, 7(3): 449-464 doi: 10.3934/mcrf.2017016 +[Abstract](1450) +[HTML](22) +[PDF](480.0KB)
Investment and consumption in regime-switching models with proportional transaction costs and log utility
Jiapeng Liu, Ruihua Liu and Dan Ren
2017, 7(3): 465-491 doi: 10.3934/mcrf.2017017 +[Abstract](899) +[HTML](15) +[PDF](496.1KB)
On the existence of optimal control for semilinear elliptic equations with nonlinear neumann boundary conditions
Shu Luan
2017, 7(3): 493-506 doi: 10.3934/mcrf.2017018 +[Abstract](1135) +[HTML](15) +[PDF](363.9KB)

2017  Impact Factor: 0.631

Editors

Librarians

Email Alert

[Back to Top]